MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. NOVATION; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 132-32-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 4453523 186-01-50 - integrip cc, cluster 50mm, g1.4351144 188-01-04 - wedge plasma x/o sz 4.
 
Event or Problem Description
It was reported that a patient, who had an initial left hip implanted in september of 2016, underwent a revision procedure.The surgeon revised the head and liner due to a recalled gxl liner.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No device returns for analysis are available.Legal indicated.Device images were provided.No x-rays were able to be obtained.No further information.
 
Additional Manufacturer Narrative
H3: the most likely cause for the revision reported due to early prosthesis wear could include a number of variables including use error, implant positioning, implant size selection, and patient factors.Additionally, increased shelf oxidation resulting from the use of nylon vacuum bags without evoh could also have contributed to the wear.However, this cannot be confirmed as the devices were not available for evaluation, the wear cannot be confirmed on the provided photographs and no clinical data was provided.

Brand Name
NOVATION
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19566842
Report Number1038671-2024-01989
Device Sequence Number6974885
Product Code LZO
UDI-Device Identifier10885862207029
UDI-Public10885862207029
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2021
Device Catalogue Number132-32-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight47 KG